# SDR AALA202411194529

- Difficulty date: November 8, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,103 hours, 26,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR DRAIN SUPPORT INBOARD OF L2 BS 971 HAS SIGNS OF CORROSION. REMOVED AND REPLACED THE MAIN CABIN FLOOR SUPPORT AT BS 971 AND LBL 45. PER B737 AIPC 53-42-51-23 AND N737NG SRM 51-40-02.
